Medical Questions > Womens Health > Birth Control Forum

Milia after stopping the Pill

Hi,
I decided to stop taking the pill and exactly after a week all these tiny bump showed up on my face. They're not acne but are skin colored, none irritated bumps on my forehead, chin, and cheeks. From some research I believe it may be milia.
I decided to start the pill again because I desperately want them to go away, but am wondering if anyone else has experienced this or if it is more likely that it is a coincidence or something.
For reference I have been on the pill for almost 7 years.
Did you find this post helpful?
|

User Profile
replied October 24th, 2018
Hello.
Welcome to this forum.
Oral contraceptives are often used to treat scenes as sometimes those are hormone dependent and responds very well after applying pills. So, this is not a coincidence but will usually be off after few months provided you do not have any other hormonal disorders like polycystic ovaries inside you. So, either you can restart the pills or can opt for a consultation definitely to search any basic problem inside you.
Hope I can address your query. Please visit your doctor if there is any further confusion as without a clinical examination it is not possible to opine through an online medical forum.


|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.